A Certain Subclass of Multivalent Functions Associated with Borel Distribution Series

  • Abbas Kareem Wanas Department of Mathematics, College of Science, University of Al-Qadisiyah, Iraq
  • Hussein Kadhim Radhi Department of Mathematics, College of Science, University of Al-Qadisiyah, Iraq
Keywords: analytic function, Borel distribution, strongly starlike, strongly convex, coefficient estimates, integral representation


In this paper, we determine the necessary and sufficient conditions for the power series f(z) whose coefficients are probabilities of the Borel distribution to be in the family J(p,λ ,α,β,γ) of analytic functions which defined in the open unit disk. We derive a number of important geometric properties, such as, coefficient estimates, integral representation, radii of starlikeness and convexity. Also we discuss the extreme points and neighborhood property for functions belongs to this family.


S. Altinkaya and S. Yalçin, Poisson distribution series for certain subclasses of starlike functions with negative coefficients, An. Univ. Oradea Fasc. Mat. 24(2) (2017), 5-8.

E. S. Aqlan, Some problems connected with geometric. Function Theory, Ph.D. Thesis, Pune University, Pune, 2004.

S. M. El-Deeb, T. Bulboaca and J. Dziok, Pascal distribution series connected with certain subclasses of univalent functions, Kyungpook Math. J. 59(2) (2019), 301-314.

B. A. Frasin, S. Porwal and F. Yousef, Subclasses of starlike and convex functions associated with Mittag-Leffler-type Poisson distribution series, Montes Taurus J. Pure Appl. Math. 3(3) (2021), 147-154.

J. E. Littlewood, On inequalities in the theory of functions, Proc. London Math. Soc. 23(2) (1925), 481-519.

S. S. Miller and P. T. Mocanu, Differential subordinations: Theory and Applications, Series on Monographs and Textbooks in Pure and Applied Mathematics, 225, Marcel Dekker, Inc., New York and Basel, 2000. https://doi.org/10.1201/9781482289817

W. Nazeer, Q. Mehmood, S. M. Kang and A. U. Haq, An application of Binomial distribution series on certain analytic functions, J. Comput. Anal. Appl. 26 (2019), 11-17.

S. Porwal and M. Kumar, A unified study on starlike and convex functions associated with Poisson distribution series, Afr. Mat. 27 (2016), 10-21. https://doi.org/10.1007/s13370-016-0398-z

H. Silverman, Univalent functions with negative coefficients, Proc. Amer. Math. Soc. 51(1) (1975), 109-116.https://doi.org/10.1090/S0002-9939-1975-0369678-0

R. Themangani, S. Porwal and N. Magesh, Generalized hypergeometric distribution and its applications on univalent functions, J. Inequal. Appl. 2020 (2020), Art. ID: 249, 1-10. https://doi.org/10.1186/s13660-020-02515-5

A. K. Wanas and N. A. Al-Ziadi, Applications of Beta negative binomial distribution series on holomorphic function, Earthline J. Math. Sci. 6(2) (2021), 271-292. https://doi.org/10.34198/ejms.6221.271292

A. K. Wanas and J. A. Khuttar, Applications of Borel distribution series on analytic functions, Earthline J. Math. Sci. 4(2) (2020), 71-82. https://doi.org/10.34198/ejms.4120.7182

How to Cite
Wanas, A. K., & Radhi, H. K. (2022). A Certain Subclass of Multivalent Functions Associated with Borel Distribution Series. Earthline Journal of Mathematical Sciences, 10(2), 341-353. https://doi.org/10.34198/ejms.10222.341353